MathSciNet Relay Station
MathSciNet bibliographic data
MR458743 62J10
Nelder, J. A. A reformulation of linear models. With discussion. J. Roy. Statist. Soc. Ser. A 140 (1977), no. 1, 48–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement